# SDR VNAA202410210004

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON FLOOR PANEL SUPPORT ANGLE FS280.00 AT CABIN FLOOR STRUCTURE.  FLOOR PANEL SUPPORT ANGLE FS280.00 AT CABIN FLOOR STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 PAR.6 C AND CRJ900 SRM 51-42-21-001-001-A01 PAR.6 C"
